# SDR CA150710018

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

(CAN) WHILE PASSING 3000 FT, LT ENG OIL PRESS DECREASED RAPIDLY & SMOKE WAS OBSERVED IN THE COCKPIT.  THE CREW USED OXYGEN MASKS & LANDED UNEVENTFULLY.  NO INJURIES REPORTED.  TROUBLESHOOTING IS ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
